# SDR 7AHR20130416005

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY BOTTOM STRUCTURE U CHANNEL BENT AND CORRODED.  R & R U CHANNEL IAW SRM 51-30-1.
